# SDR USAA2014092200001

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 41,945 hours, 24,068 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 137
- Condition: Unserviceable
- Location: Galley
- Part time: 27,177 hours, 15,082 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT SWITCHED AFT GALLEY CHILLER OFF DUE TO A MOMENTARY MILD SMELL OF BURNING RUBBER.  SMELL DISAPPEARED UPON SWITCHING COOLER OFF.  R & R AFT GALLEY CHILLER IAW AMM 25-34-51-000-002-A.  CHECKED OK.
